# SDR IXXA20130822029

- Difficulty date: August 22, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 82,960 hours, 43,054 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Main Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL 390,  MAIN DECK CARGO DOOR DEVELOPED A SQUEAL AND CABIN ALTITUDE BEGAN TO CLIMB.  DESCENDED TO FL 330, DOOR STILL SQUEALED BUT CABIN ALTITUDE STABILIZED.   PRESSURIZED ACFT TO 7 PSI DIFFERENTIAL AND FOUND SEAL ON MAIN CARGO DOOR LEAKING WHERE JOINED AT AFT LOWER CORNER. RESEALED JOINT IAW AMM 52-09-04. OPS CHECKED GOOD.
